Journal of East China Normal University(Natural Sc ›› 2017, Vol. 2017 ›› Issue (6): 33-41.doi: 10.3969/j.issn.1000-5641.2017.06.003

• Mathematics • Previous Articles     Next Articles

New Hadamard-type inequalities on fractal space and their applications

SUN Wen-bing   

  1. College of Science, Shaoyang University, Shaoyang Hunan 422000, China
  • Received:2016-11-17 Online:2017-11-25 Published:2017-11-25

Abstract: In the paper, using local fractional calculus theory and the theory of generalized s-convex function in the second sense on fractal sets, some new Hermite-Hadamard type inequalities involving local fractional integrals on fractal sets Rα(0 < α ≤ 1) were established. Finally, some applications of these inequalities to some error estimates for numerical integration were given.

Key words: Hermite-Hadamard type inequalities, generalized s-convex function, local fractional integral, local fractional derivative, fractal space

CLC Number: